Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Density of Carmichael numbers with three prime factors

Authors: R. Balasubramanian and S. V. Nagaraj
Journal: Math. Comp. 66 (1997), 1705-1708
MSC (1991): Primary 11N25; Secondary 11Y11
MathSciNet review: 1422784
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We get an upper bound of $O(x^{5/14+o(1)})$ on the number of Carmichael numbers $\leq x$ with exactly three prime factors.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (1991): 11N25, 11Y11

Retrieve articles in all journals with MSC (1991): 11N25, 11Y11

Additional Information

R. Balasubramanian
Affiliation: Institute of Mathematical Sciences, Tharamani, Madras 600 113, India

S. V. Nagaraj
Affiliation: Institute of Mathematical sciences, Tharamani, Madras 600 113, India

Keywords: Carmichael number, primality testing
Received by editor(s): March 8, 1996
Received by editor(s) in revised form: August 7, 1996
Article copyright: © Copyright 1997 American Mathematical Society